# SDR DALA2020021311119

- Difficulty date: February 9, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 61,570 hours, 20,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5805, L/P 6495502) 2L DOOR SLIDE PACK HAS CORD SHOWING OUTSIDE OF CASE. CORRECTIVE ACTION: RESECURED MOORING LINE INTO POUCH IAW B757 AMM 25-66. NO FURTHER FAULTS NOTED.
